Affordable Access

Publisher Website

Probabilistic metrization of fuzzy uniformities

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
8
Issue
1
Identifiers
DOI: 10.1016/0165-0114(82)90030-6
Keywords
  • Probabilistic Metrics
  • Fuzzy Uniformities

Abstract

Abstract Modifying the structure of fuzzy uniform spaces introduced by Lowen [5] we propose a further concept of fuzzy uniformities—so-called fuzzy T-

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments